PDA

View Full Version : Reaction to test E?



silly_me
07-21-2006, 02:22 AM
I took 1ml of Test E to the quad about two days ago, and whilst inject my quad was pretty sore, but now (3 days later) my leg is completely swollen, painful and i havent been able to walk at all. It looks like a beesting.

Do you think this is a reaction or something else (burst vessel, bruising etc)???

Pirate!
07-21-2006, 07:24 AM
Sounds like bad gear. You better make sure it doesn't become and abcess.

Tough Old Man
07-21-2006, 10:18 AM
I took 1ml of Test E to the quad about two days ago, and whilst inject my quad was pretty sore, but now (3 days later) my leg is completely swollen, painful and i havent been able to walk at all. It looks like a beesting.

Do you think this is a reaction or something else (burst vessel, bruising etc)???What's the mg strength of your test. I have the same problem with Test over 200. 200 mgs is fine, but 250 ouch for several days. Also some people can't handle quad shots. Mr. Mudge is such a person.

silly_me
07-24-2006, 05:16 AM
sorry, ive been away the last 3 days. The sore is still really red and it has a radius of about 6 or 7 cm. today is the first day i can without alot of pain, im not sure if i should keep injecting or not? if not just start pct? btw it was 250ml/ml and i didnt have this problem with the other gear

Tough Old Man
07-24-2006, 11:22 AM
sorry, ive been away the last 3 days. The sore is still really red and it has a radius of about 6 or 7 cm. today is the first day i can without alot of pain, im not sure if i should keep injecting or not? if not just start pct? btw it was 250ml/ml and i didnt have this problem with the other gearWhat was the strength of the other gear..

silly_me
07-24-2006, 06:07 PM
the same as this one, its meant to be the same stuff

Juicy J
07-24-2006, 06:53 PM
mabe your test was really prop... or it fake or mabe unsterile .. if u notice purpule/black then its a blood vessle , if its a hard lump then it might be an abcess.. you'll have to find out when your not sore and you can feel it and see it... if its really that bad go to the doc before it turns green then they cut your leg off.... im havin almost the same problem but im takin prop.. i shot up 3 days ago and my ass is still sensity to pressure i hope it goes away soon or i'm going to the doc..to night im going to take my second shot on my other cheek soon according to others that have takin prop the pain will go away after the second week im going to stick with twice a week @ 100

Tough Old Man
07-25-2006, 07:18 AM
the same as this one, its meant to be the same stuffCould be several things. But like I said I can't handle a strength more then 200 when it comes to Test. I can do deca and Eq in any strength with no problem. If I hit the Test and it's 250 mgs, I find that I need a wheelchair and pain killers to get around for the next week.

Note: this only applies if I shooting it by itself. If I stack it with another roid, I don't have this problem.

Juicy J
07-25-2006, 09:31 AM
what's up big cat.. anyways i guess then test is painful then .. i feel like i can walk now but its still red mabe like 3 in's round its some what painful when i push on it but it's not turning colors so im just going to wait it out and i hope it goes away completely.. also i took my second shot last night and nothing like the 1st shot i can walk but its a little sore not no were close to the 1st shot must have hit something..?!?

luke69duke69
07-26-2006, 11:53 AM
a lot of times when I shoot my quads, they're fine. Every once in a while though, I get the same thing. Sore as hell, swollen, and warm to the touch. I've thought they were abcesses, but I have a friend that's a nurse and said sometimes you can get just a mild infection that your body fights off and doesn't wind up as an abcess. I'm guessing that means my immune system is fine cuz I've had it happen several times just in this cycle I'm finishing and none turned to abcesses.